# SDR WX0A2015110872988

- Difficulty date: November 6, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,998 hours, 24,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHTS, BOTH AT ROW 34, STATION 1209, ARE INOPERATIVE.  NOTE POWER SUPPLY AT STATION 1190 IS GOOD, AS THE TWO LIGHTS AT STATION 1133 WORK.  R & R LAMPS AT ROW 34 CEILING EMER LIGHTS & REPAIRED GND LUG AT FRAME 1231.  ALL OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 33-53-00.
